Semiparametrically weighted robust estimation of regression …
Established
35
Citations48
Refs2010
Year
Search Works
Work Details
- DOI 10.1016/j.csda.2010.06.024
- OpenAlex ID W2139278916
- Type Article
- Language EN
- Published 07 Jul 2010
- Volume 55 (1)
- Pages 774–788
- Source Computational Statistics & Data Analysis
- Publisher Elsevier BV
- FWCI 3.27
- Countries 1
- Institutions 1
- Added 24 Jun 2016
- Updated 16 Oct 2026
External Links
MENU
0
Semiparametrically weighted robust estimation of regression models
Article 2010 EN
35
Citations
48
References
1
Authors
3.27
FWCI
Citations by Year
Last 12 yearsTopics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Pavel Čı́žek Corresponding | Tilburg University (NL) |
Related Works
10Data: OpenAlex